# SDR FDEA202203190596

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spoiler
- Part number: 113N560131
- Part serial: 57293278
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #4 SPOILER I/B SIDE UPPER SURFACE IS DENTED REPAIRED LEFT WING #4 SPOILER UPPER SKIN DENT IAW B757 SRM: 57-70-01-2R REP 1 AND   SRM 51-70-05.
